In this paper, using the idea of weighted sharing we investigate the uniqueness problem of a meromorphic function and an $L$-function when certain differential polynomials generated by them share a nonzero finite value or have the same fixed points. Our results improve the recent results due to Liu-Li-Yi [Proc. Japan Acad. Ser. A, 93 (2017), 41-46].
The second author is financially supported by UGC-NFSC scheme of research fellowship.
The authors are thankful to the referee for his/her valuable suggestions towards the improvement of the paper.
"Uniqueness results related to L-functions and certain differential polynomials." Tbilisi Math. J. 11 (4) 67 - 78, September 2018. https://doi.org/10.32513/tbilisi/1546570886